# SDR ASAA2023082244741

- Difficulty date: August 22, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N963AK
- Make and model: Boeing 737-9
- Aircraft serial: 44069
- Aircraft time: 1,345 hours, 421 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT ON STARTUP ATTEMPT. GROUNDED - YES. PERFORMED OPERATIONAL TEST OF THE APU IAW AMM 49-11-00-710-802. OPS CHECK GOOD. COULDNT DUPLICATE FAULT. THIS CLEARS MEL 49-11-01. SEAMC RON NOTIFIED. C/N# 22014963. PLACARD REMOVED.
